# SDR ASOA2012112602512

- Difficulty date: October 22, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 27,113 hours, 19,848 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CLIPS FOUND CRACKED ON SUPPORT POST FOR WHEEL WELL BIN FAIRING JUST FWD OF DRAIN MAST TUBE.   R & R CLIPS IAW SRM 51-42-06-001-001.
